理论数学  >> Vol. 7 No. 6 (November 2017)

具p-Laplacian算子的分数阶脉冲微分方程边值问题解的存在性
Existence of Solutions for Fractional Impulsive Differential Equations with p-Laplacian Operator

DOI: 10.12677/PM.2017.76057, PDF, HTML, XML, 下载: 845  浏览: 1,033  科研立项经费支持

作者: 刘元彬, 汪秀娟, 胡卫敏:伊犁师范学院,新疆 伊宁

关键词: 分数阶脉冲:不动点定理边值问题Fractional Difference Equation Impulsive Fixed-Point Boundary Problem

摘要: 本文讨论了一类分数阶脉冲微分方程的边值问题解的存在性,应用一些不动点定理给出了脉冲微分方程解的存在性的充分条件。
Abstract: In this paper, we discuss the existence of solutions of boundary value problems for a class of fractional impulsive differential equations. Some fixed point theorems are used to obtain sufficient conditions for the existence of solutions of Impulsive Differential Equations.

文章引用: 刘元彬, 汪秀娟, 胡卫敏. 具p-Laplacian算子的分数阶脉冲微分方程边值问题解的存在性[J]. 理论数学, 2017, 7(6): 437-446. https://doi.org/10.12677/PM.2017.76057

参考文献

[1] 侯传霞, 李勇. 含有p-Laplacian算子的脉冲边值问题解的存在性[J]. 科学技术与工程, 2005, 9(3): 4114-4116.
[2] Chen, T.Y. (2012) An Anti-Periodic Boundary Value Problem for the Fractional Differential Equation with a p-Laplacian Operator. Applied Mathematics Letters, 25, 1671-1675.
https://doi.org /10.1016/j.aml.2012.01.035
[3] 宋利梅. 具p-Laplacian算子的分数阶微分方程边值问题的正解[J]. 高校应用数学学报, 2014, 29(4): 443-452.
[4] Wang, G.T. (2011) Some Existence Results for Impulsive Nonlinear Fractional Differential Equations with Mixed Boundary Conditions. Computer and Mathematics with Application, 62, 1389-1397.
https://doi.org /10.1016/j.camwa.2011.04.004
[5] Tian, Y.S. (2010) Existence Results for the Three-Point Impulsive Boundary Value Problem Involving Fractional Equation. Computer and Mathematics with Application, 59, 2601-2609.
https://doi.org /10.1016/j.camwa.2010.01.028
[6] Wang, X.H. (2011) Impulsive Boundary Value Problem for Nonlinear Differential Equations of Fractional Order. Computer and Mathematics with Application, 62, 2383-2391.
https://doi.org /10.1016/j.camwa.2011.07.026
[7] 张爱华, 胡卫敏. 非线性分数阶脉冲微分方程边值问题的解[J]. 数学的实践与认识, 2014, 44(6): 233- 240.
[8] 智二涛, 刘锡平, 李凡凡. 分数阶脉冲微分方程边值问题正解的存在性[J]. 吉林大学学报(理学版), 2014, 52(3): 482-488.
[9] Zhao, K.H. (2014) Positive Solutions for Impulsive Fractional Differential Equations with Generalized Periodic Boundary Value Conditions. Advances in Difference Equations, 1, 255.
https://doi.org /10.1186/1687-1847-2014-255